# SDR IPXA09556536

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300338
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING O/B MAIN FLAP T/E HAS DISBOND ON UPPER SURFACE 26 INCHES FROM I/B, 8 INCHES FROM T/E.  REMOVED DAMAGE, FABRICATED REPAIR PLIES, INSTALLED REPAIR PLIES, CURED REPAIR AND RESTORED FINISH IAW SRM 51-20-06-0G.
